# SDR UIEA2020101302246

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,066 hours, 18,959 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION: CHORD, LOWER FACE OF LT WING OUTBOARD LEADING EDGE CAVITY RIB LOWER T CHORD, OLES 1221.05.  REMOVED DAMAGED PART, IAW SRM 51-40-02 REV 109.   FABRICATE NEW CLIP, IAW EI NO T2020A57M-2613.  INSTALL FAB NEW CLIP, IAW BOEING DWG NR 65B07829 SH 3 REV C AND SRM 51-40-02-0G-0 REV 109.  JOB COMPLETED AND CONDITION CHECK NORMAL.
